Alert archive / New Mexico / Red Flag Warnings in 2020

Red Flag Warning 13, NWS El Paso, TX

June 6, 20208 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Jun 6, 2020, 9:45 PM MDT for 8 counties in New Mexico. It took effect at Jun 7, 2020, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2020, 9:45 PM MDT (03:45 UTC)
In effect from
Jun 7, 2020, 1:00 PM MDT
Expired
Jun 7, 2020, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 115 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 3.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
4354 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

424 
WWUS84 KEPZ 070345
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
945 PM MDT Sat Jun 6 2020

...Hot, Dry, and Breezy conditions for Sunday and Monday will
combine with very dry fuels and Very High to Extreme Fire Danger
to produce Red Flag conditions across Southern New Mexico and Far
West Texas...

.Several wildfires were started by dry lighting on Friday as high
pressure aloft begin to shift east as a west coast trough moved
east toward the southwestern U.S. As the upper high continues to
break down, increasing southwesterly winds at all levels will
bring in drier air. Temperatures will continue to run above
seasonal averages, as daily RH minimums bottom out in the single-
digits and low teens Sunday and Monday. Winds will be breezy on
Sunday afternoon, just barely meeting Red Flag criteria, and they
will further increase for Monday. The critical fire weather
conditions should ease on Tuesday as a frontal boundary moves in
from the north to cool temperatures and lower winds.

NMZ110>113-071400-
/O.NEW.KEPZ.FW.W.0013.200607T1900Z-200608T0200Z/
/O.NEW.KEPZ.FW.A.0006.200608T1800Z-200609T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
945 PM MDT Sat Jun 6 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY FOR
HOT, DRY, AND BREEZY CONDITIONS FOR SOUTHWEST AND SOUTH CENTRAL
NEW MEXICO.

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH 
MONDAY EVENING FOR HOT, DRY, AND BREEZY TO WINDY CONDITIONS FOR 
SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS...

* AFFECTED AREA...New Mexico fire weather zones 110, 111, 112, 
  and 113. This includes the Gila region, the Sacramento 
  mountains, the southwestern Deserts, the Rio Grande Valley, and 
  the Otero Mesa. 

* 20 FT WIND...Southwest winds will increase to 15 to 20 mph with
  gusts in the afternoons of 25 mph and more.

* HUMIDITY...Relative humidity will drop to 5 to 10 percent across
  the lowlands, and to 10 to 15 percent in the mountains.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. Be careful of activities
  that may produce sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected or occurring. A combination of strong winds, low 
relative humidity, and warm temperatures can contribute to extreme
fire behavior.

&&

$$

TXZ055-056-071400-
/O.NEW.KEPZ.FW.A.0006.200608T1800Z-200609T0200Z/
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
945 PM MDT Sat Jun 6 2020

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR HOT, DRY, AND WINDY CONDITIONS COMBINED WITH
VERY HIGH TO EXTREME FIRE DANGER ACROSS FAR WEST TEXAS...

* AFFECTED AREA...Fire weather zone 055.Fire weather zone 056.
  This includes all of El Paso and Hudspeth counties in Far West
  Texas.

* 20 FT WIND...Southwest winds will increase to 15 to 20 mph with
  gusts in the afternoon of 25 to 30 mph.

* HUMIDITY...Relative humidity will drop to 8 to 13 percent for
  the afternoon hours.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. Be careful of activities
  that may produce sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected or occurring. A combination of strong winds, low 
relative humidity, and warm temperatures can contribute to extreme
fire behavior.

&&

$$

BIRD
1 follow-up statement
443 
WWUS84 KEPZ 070853
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
253 AM MDT Sun Jun 7 2020

...Hot, dry, and breezy to windy conditions today and Monday will
combine with very dry fuels and Very High to Extreme Fire Danger 
to produce Red Flag conditions across Southern New Mexico and Far 
West Texas...

.Several wildfires were started by dry lighting on Friday as high 
pressure aloft began to shift east while an upper trough moved 
across the southwestern U.S. As the upper high continues to break 
down, increasing southwesterly winds at all levels will usher in 
drier air. Temperatures will continue to run above seasonal 
averages, as daily RH minimums bottom out in the single-digits and
low teens today and Monday. Winds will be breezy this afternoon, 
just barely meeting Red Flag criteria, and they will further 
increase for Monday. The critical fire weather conditions should 
ease on Tuesday as a frontal boundary moves in from the north to 
cool temperatures and lower winds.

NMZ110>113-080200-
/O.UPG.KEPZ.FW.A.0006.200608T1800Z-200609T0200Z/
/O.NEW.KEPZ.FW.W.0014.200608T1800Z-200609T0200Z/
/O.CON.KEPZ.FW.W.0013.200607T1900Z-200608T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
253 AM MDT Sun Jun 7 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR HOT, DRY, AND BREEZY CONDITIONS FOR 
SOUTHWEST AND SOUTH CENTRAL NEW MEXICO... 
...RED FLAG WARNING IS ALSO IN EFFECT FROM NOON TO 8 PM MDT 
MONDAY FOR HOT, DRY, AND WINDY CONDITIONS FOR SOUTHWEST AND SOUTH
CENTRAL NEW MEXICO AND FAR WEST TEXAS...

* AFFECTED AREA...New Mexico fire weather zones 110, 111, 112, and
  113. This includes the Gila region, the Sacramento mountains,
  the southwestern Deserts, the Rio Grande Valley, and the Otero
  Mesa.

* 20 FT WIND...Southwest winds will increase to 15 to 20 mph
  with gusts of 25 to 30 mph each afternoon. 

* HUMIDITY...Relative humidity will drop to 5 to 10 percent
  across the lowlands, and to 10 to 15 percent in the 
  mountains. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. Be careful of activities 
  that may produce sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ055-056-080200-
/O.UPG.KEPZ.FW.A.0006.200608T1800Z-200609T0200Z/
/O.NEW.KEPZ.FW.W.0014.200608T1800Z-200609T0200Z/
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
253 AM MDT Sun Jun 7 2020

...RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR
HOT, DRY, AND WINDY CONDITIONS COMBINED WITH VERY HIGH TO EXTREME
FIRE DANGER ACROSS FAR WEST TEXAS...

* AFFECTED AREA...Fire weather zone 055.Fire weather zone 056. This 
  includes all of El Paso and Hudspeth counties in Far West Texas. 

* 20 FT WIND...Southwest winds will increase to 15 to 20 mph with
  gusts of 25 to 30 mph in the afternoon. 

* HUMIDITY...Relative humidity will drop to 8 to 13 percent for the 
  afternoon hours.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. Be careful of activities
  that may produce sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected or occurring. A combination of strong winds, low
relative humidity, and warm temperatures can contribute to
extreme fire behavior.

&&

$$

Pegram

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 6, 5:42 PM MDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 6, 5:42 PM MDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
542 PM MDT Sat Jun 6 2020

...UPDATED FOR THE 00Z TAF CYCLE...

.AVIATION...00Z TAF CYCLE...
Mostly VFR conditions through the period. MVFR conditions
possible near showers and thunderstorms, especially over portions
east of a line from Fort Hancock to Ruidoso. The convective
activity is expected to continue through sunset. Then storm
chances drop as the storms move east and out of the region. Gusty
southwest winds are expected to continue through the next few
hours, and should decrease to AOB 12 kts after 5Z. Gusty southwest
winds return tomorrow after 18Z.

&&

.PREV DISCUSSION...316 PM MDT Sat Jun 6 2020...

.SYNOPSIS...
Isolated thunderstorms may be possible this evening in eastern
Hudspeth and Otero counties. Otherwise dry conditions will set in
through Thursday. Temperatures will drop a few degrees on Sunday
and will finally reach near-normal on Monday, with both days
having breezy afternoons. Tuesday will be beautiful. A Pacific
front will move through overnight Monday, which will drop
temperatures on Tuesday to below normal (mid to upper 80s in the
lowlands). High pressure returns Wednesday, which will raise
temperatures back to near-normal through the end of the week.
Daily rain chances return Thursday through Saturday.

&&

.DISCUSSION...
.SHORT TERM...Tonight and Sunday...

Currently, the Borderland's skies are clearing up as more dry air
moves into the area from the west. An upper level trough over AZ
is starting to lift to the north east. The air advecting below
this system is dropping dew points into the mid 30's east of the
Rio Grande around 19Z. That dry air will continue to push eastward
throughout the afternoon and night today.

A defined low level convergence zone forms this afternoon, as this
westerly push approaches the dry line. The dry line is set up over
the CWA's eastern boundary, including Otero and Hudspeth counties.
GFS and NAM show PW values of ~0.8 to 0.9 inches around 00Z here.
The available moisture and boundary collision could allow for
some convection to develop this evening. Model soundings
consistently show most unstable CAPE values between 700 and 800
J/KG lasting through this afternoon until sunset. Cooler 500mb
temperatures are advected over the area, which adds to the
instability. CAM models have been trending down with storm
intensity on the latest 12Z run, however coverage holds for almost
all of the HREF ensemble members. Shear is on the lower side for
this afternoon. DCAPE values are sufficient for strong winds (~45-50
mph) and downbursts from thunderstorms that do build. Weaker
winds aloft and PW values around and inch could also cause some
minor flooding issues. These threats rely upon storm initiation,
in which models predict a convective temp of 95F (we will surpass
this). Strongest chances of these storms will be in the Sacramento
Mtns, stretching south into Hudspeth county.

Storms will move out of the area tonight, as the upper level low
continues to push east. Winds that were breezy this afternoon, west
of the Rio Grande, will calm down over 06Z.

A cooler air mass will move over our area over night tonight. This
will cool temperatures down to a few degrees above normal Sunday.
Winds will pick up Sunday afternoon, as a lee side trough forms over
northern CO.

&&

.LONG TERM... Sunday night through Saturday...
Some good news to start out the long term: temperatures finally
drop under 100 degrees region-wide on Monday, with temperatures
5-10 degrees below normal on Tuesday.

A broad upper trough over the western U.S. will dig southeasterly
Sunday night, approaching the Four Corners area by Monday
evening. This will place us in W/SW upper level flow and push the
mid-level thermal ridge east of the Borderland. Lowland highs on
Monday will drop into the lower to mid-90s. In addition, lee
troughing in SE CO will strengthen the pressure gradient over the
area, creating breezy to windy conditions Monday afternoon. Winds
may gust to 25 to 35 mph at times, increasing fire weather
concerns. The trough axis passes overhead overnight Monday, which
may keep winds elevated through the night.

As the trough passes Monday night, a Pacific front will move through
the forecast area from the northwest to the southwest, shifting
wind by Tuesday morning to the northwest. This will set the stage
for a fantastic Tuesday for June standards, and the coolest
temperatures of the period. Lowland highs will drop into the
upper 80s (maybe 90 or two) with light afternoon wind.

On Wednesday, upper level high pressure sets up over southern
Texas, allowing the thermal ridge to return. Temperatures will
rise to near-seasonal average through the remainder of the week.
Modified Gulf moisture will begin to slowly enter the region
during this period, bringing the chance for daily showers/thunderstorms
Thursday through Saturday.

&&

.FIRE WEATHER...
There is a Red Flag warning in effect for Zones 110 & 111 through 7
pm tonight. Western Parts of Sierra county will meet criteria as
well. There is a slight chance for thunderstorms in zones 113, 112,
055, and 056 this evening.

An upper level system is bottoming out over us this weekend, moving
dry air into the area. Min RH values will stay under 15% for the
remainder of the week, with especially dry air (less than 10% for
most of the area) Tuesday and Wednesday. Winds will be breezy enough
to be close to RF criteria Sunday and Monday. Sunday, the
northwestern parts of zone 112 & 113 will see increased winds due to
a surface trough up in northern NM. Monday, Hudspeth county (zone
056) will see breezy winds for a longer period of time. Max vent
rates are excellent through Tuesday.

Winds will calm down to below criteria Tuesday, and remain under
criteria for the rest of the week. Temperatures cool off to a few
degrees below normal for Tuesday and Wednesday.

A possibility of wetting rain &/or dry lightning returns to the
forecast late next week.

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 72 100  71  94 /   0   0   0   0
Sierra Blanca           67  98  65  92 /  20   0   0   0
Las Cruces              64  95  63  91 /   0   0   0   0
Alamogordo              67  97  64  94 /   0   0   0   0
Cloudcroft              51  72  51  71 /  10   0   0   0
Truth or Consequences   63  95  64  92 /   0   0   0   0
Silver City             60  84  58  81 /   0   0   0   0
Deming                  57  95  60  92 /   0   0   0   0
Lordsburg               58  94  60  89 /   0   0   0   0
West El Paso Metro      71  99  71  95 /   0   0   0   0
Dell City               66 101  65  97 /  20   0   0   0
Fort Hancock            69 102  67  98 /  10   0   0   0
Loma Linda              70  94  67  89 /  10   0   0   0
Fabens                  70 101  70  96 /  10   0   0   0
Santa Teresa            65  97  65  94 /   0   0   0   0
White Sands HQ          72  96  70  93 /   0   0   0   0
Jornada Range           64  95  63  92 /   0   0   0   0
Hatch                   61  96  62  92 /   0   0   0   0
Columbus                63  97  64  93 /   0   0   0   0
Orogrande               67  97  65  93 /   0   0   0   0
Mayhill                 58  85  56  84 /  20   0   0   0
Mescalero               57  83  54  81 /  10   0   0   0
Timberon                53  82  52  80 /  10   0   0   0
Winston                 49  87  50  85 /   0   0   0   0
Hillsboro               58  91  58  90 /   0   0   0   0
Spaceport               60  94  60  91 /   0   0   0   0
Lake Roberts            53  83  51  82 /   0   0   0   0
Hurley                  58  87  55  84 /   0   0   0   0
Cliff                   53  89  50  87 /   0   0   0   0
Mule Creek              55  85  56  83 /   0   0   0   0
Faywood                 58  89  58  86 /   0   0   0   0
Animas                  56  95  58  92 /   0   0   0   0
Hachita                 54  94  57  91 /   0   0   0   0
Antelope Wells          57  93  58  91 /   0   0   0   0
Cloverdale              58  88  58  85 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning until 7 PM MDT this evening for NMZ110-111.

TX...None.
&&

31-Dhuyvetter/33-Reynolds/29-Crespo
Hazardous weather outlook, Jun 6, 11:12 AM MDT, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1112 AM MDT Sat Jun 6 2020

NMZ412>417-TXZ418>424-071715-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1112 AM MDT Sat Jun 6 2020

This Hazardous Weather Outlook is for portions of south central
New Mexico and southwest Texas.

.DAY ONE...This Afternoon and Tonight
A few showers and thunderstorms this afternoon and tonight. Several
storms may produce damaging wind gusts, up to 60 mph, and brief
heavy rains.

Hot temperatures above 100 degrees across the lower elevations this
afternoon may cause heat related health problems, especially for
those involved with outside activities.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Breezy to windy conditions over much of the region Monday, with
winds gusting around 25 to 35 mph over some areas. This which may
produce critical fire weather conditions over portions of the
region.

The possibility of storms returns Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...
Spotters may be required to report strong thunderstorms winds and
possible wind damage this afternoon and tonight.

ED

In the hours before

Special weather statement, Jun 6, 4:21 PM MDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service El Paso TX
421 PM MDT Sat Jun 6 2020

TXZ422-424-062300-
Southern Hudspeth Highlands TX-
Rio Grande Valley of Eastern Hudspeth County TX-
421 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUDSPETH COUNTY
UNTIL 500 PM MDT...

At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Indian Hot Springs, moving northeast at 20 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Sierra Blanca, Little Box, and Interstate 10 between Sierra Blanca
and Allamoore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3085 10537 3086 10540 3088 10539 3089 10540
      3089 10541 3090 10542 3091 10544 3093 10545
      3094 10549 3097 10550 3097 10552 3122 10533
      3108 10502
TIME...MOT...LOC 2219Z 222DEG 17KT 3098 10537

CRESPO
Special weather statement, Jun 6, 5:26 PM MDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service El Paso TX
526 PM MDT Sat Jun 6 2020

NMZ417-070015-
Otero Mesa NM-
526 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO COUNTY UNTIL
615 PM MDT...

At 525 PM MDT, Doppler radar was tracking a strong thunderstorm 2
miles west of Crow Flats, moving east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lincoln National Forest and Crow Flats.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3212 10529 3229 10539 3252 10530 3252 10485
      3217 10485
TIME...MOT...LOC 2325Z 252DEG 14KT 3225 10525

BIRD
Special weather statement, Jun 6, 6:52 PM MDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service El Paso TX
652 PM MDT Sat Jun 6 2020

TXZ422-424-070130-
Southern Hudspeth Highlands TX-
Rio Grande Valley of Eastern Hudspeth County TX-
652 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUDSPETH COUNTY
UNTIL 730 PM MDT...

At 650 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Indian Hot Springs, moving northeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Sierra Blanca, Fort Quitman, Quitman Canyon, Sunset Ranches, Little
Box, and Interstate 10 from Sierra Blanca to Allamoore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3104 10499 3086 10539 3089 10540 3089 10541
      3090 10542 3094 10549 3097 10550 3096 10551
      3099 10553 3099 10555 3102 10558 3106 10559
      3138 10531
TIME...MOT...LOC 0050Z 234DEG 21KT 3097 10541

CRESPO
Special weather statement, Jun 6, 7:27 PM MDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service El Paso TX
727 PM MDT Sat Jun 6 2020

TXZ421-422-070215-
Southern Hudspeth Highlands TX-Salt Basin TX-
727 PM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUDSPETH COUNTY
UNTIL 815 PM MDT...

At 726 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sierra Blanca, moving northeast at 25 mph.

Nickel size hail and wind gusts greater than 50 mph will be possible
with this storm.

Locations impacted include...
Sierra Blanca and Sunset Ranches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3104 10536 3116 10545 3147 10519 3124 10496
TIME...MOT...LOC 0126Z 226DEG 20KT 3119 10530

CRESPO

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:45 PM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more5 hr
Jun 7, 2:53 AM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more41 hr

Nearby

Red Flag Warnings in New Mexico, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.